MathSciNet Relay Station
MathSciNet bibliographic data
MR2592617 (2011a:37138) 37K10 (35A30 37K30)
Wang, xin-zeng; Liu, xi-kui Two types of Lie super-algebra for the super-integrable Tu-hierarchy and its super-Hamiltonian structure. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 8, 2044–2049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement